# SDR SWIA202304260005

- Difficulty date: April 5, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N141SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000472
- Aircraft time: 21,057 hours, 11,891 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH INBD SEAT TRACK BETWEEN FR 26 AN FR 27.     (C-CHECK RO 4/25/2023)    REMOVED AND REPLACED R/H I/B SEAT TRACK FR 24- 34 REF EMB 175 SRM 51-40-08. REF CONTINUATION CARD FOR CORRECTIVE ACTION DETAILS. THIS ACTION DOES NOT EFFECT THE AIRCRAFT WEIGHT AND BALLANCE. REF CONTINUAITION CARD FOR CORRECTIVE ACTION DETAILS.
